Tirosint

Last Update May 4, 2016
Tirosint is a thyroid medication.
Uses: Tirosint is prescribed for Hypothyroidism, Hashimoto's Disease and Hyperthyroidism and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
3.4
5 1 2919
Moderately Satisfied
based on 2,919 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update May 4, 2016
Satisfaction Score
?
3.4
Moderately Satisfied
based on 2,919 conversations around the web
Share your experience
Share your experience

What people say about Tirosint

Concern level
2.1
Share your experience
Share your experience
Positive 192 "I typically to not do message boards but felt ...My endo always had me on synthroid and I was getting better but I did not realize how much better I could feel till I switched to Tirosint 4 weeks ago."Read more positive discussions
Negative 176 "I recently switched from synthetic thyroid (tirosint and T3) to compounded armour because I never felt better on the tirosint. My doc thinks my problems are all my hormones but I thought... "Read more negative discussions
content loaded dynamically
Filter by
Filter by
Gender
Experience
Role
Age
All
We found 2,919 discussions
?
Levothyroxine does cause jaw clenching
| Jaw clencher
I can't take any kind of ssri's for depression or any kind of medication to treat ADD because I get severe jaw pain. So I don't, but it is very disappointing to me that both synthroid and tirosint, different brands of levothyroxine for hypothyroidism cause jaw pain as well. And even more disappointing is that my doctor won't believe me that this is causing it. I guess I have to take it though.

?
| Ilenedale
I am having severe muscle aches with 25mg of this drug. Please help.

?
| Ilenedale
Thank you for your comments. I am not feeling well at all with this med....severe muscle aches and tiredness. Is there something better out there?

?
Don't ignore Joint Pain on Levoxyl!
| Syd
Where do I begin? I am a 27 year old female with a history of gluten intolerance, egg allergy and Hashimoto's Thyroiditis since 2011 (previously diagnosed with Hyperthyroidism in 2006 which later normalized for a period).
I was prescribed Levoxyl in 2011, and for over a year, I suffered from debilitating joint pain, fatigue and a muscle ache/stiffness. While these are also common symptoms of hypothyroidism, my TSH, T3, T4 levels were all normal on 88 mcg of Levoxyl daily. I started Vitamin D supplementation (for lab level <2, undetectable), which provided mild relief but the joint pain persisted.
My joint pain migrated from shoulders one minute, to knees, to wrists and ankles. My joints became EXTREMELY noisy, popping and creaking with every single movement. Even people close to me asked me what was going on!
Once Levoxyl was recalled (a blessing in disguise), I was switched to Tirosint. I was fine on Tirosint for over two years, with complete resolution of my joint/muscle complaints. As of January 1st, I found out that my health insurance plan is no longer covering Tirosint, and have been switched back to Levoxyl. Like clockwork, after one week on the Levoxyl , my joint pain has returned in full force. I am a fourth year medical student preparing to start residency in July and have no idea what I am going to do until then. In the meantime, I have a few samples of Tirosint to last me until April thankfully!

?
| Robbie0710
My Endo placed me on Tirosint 50 mcgs. Stayed on it for about 2 weeks. TSH went from 8.2 to 4.8 but by the second week I had intense burning in my stomach and severe nauseau. So much so that urgent care PA sent me to Emergency fearing a gall bladder attack - false alarm. In addition I always felt buzzed, had insomnia, and then skin started to flake off. Endo switched me to 50 mcgs of levoxyl today. Weird after years on synthroid and then levothyroxin with no effects synthroid gives me a bad reaction. My Endo won't let me go back on Generic until he exhaust all brands because my levels varied too much on the Sandoz Generic

?
Significant hair loss on Tirosint.
| Linda
I was sick for a while and my family MD tried to mess with my thyroid numbers. I ended up asking for a full blood test. I had calcium in my blood, not good. I had a para thyroid tumor, during surgery the ENT found cancer all over my deformed thyroid and had spread to lymph nodes. After surgery I felt great until I had radiation and felt bed since. 2 Weeks ago I saw my ENDO who said he should lower my 188 dose of Tirosint but was afraid I could not handle it due to my P450 issues. I am allergic to Synthroid. So he left me on it and I kept getting worse. I had ALL symptoms of being over dosed. I also am losing half my hair. I have been on Tirosint for about two years. I was going nutty, to the point of want to commit suicide. My family MD took me off for a week, I am still off of it, and I FEEL SO MUCH BETTER. I also had a DNA test last week and I see a new ENDO this Wed. I hope I can return to LIFE once again. I have been nearly in bed for four years due to the para thyroid tumor and the thyroid cancer, then the radiation, then allergy, and over dosed (we think). My RN has her thyroid and is on 137 of Tirosint and has lost half her hair too. This is not good. I want my thick hair back. I want to feel like a HUMAN again. I know I cannot stay off the thyroid medication since I have no thyroid. But man, why is it so hard to deal with it? It totally can ruin your life if not watched and handled well.

Compare Tirosint to other medications

${leadEfcResult.indication} medications

Facts about Tirosint

How do I obtain Tirosint?
Prescription in the USA
How do I take Tirosint?
Pill
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Back to Signup
Please wait...